# SDR MALA976288

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420XJ
- Make and model: Saab 340B
- Aircraft serial: 420
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, LEFT GENERATOR OVERTEMP LIGHT FOLLOWED BY LEFT DC GEN CAUTION LIGHT.  COMPLIED WITH QRH AND RETURNED TO DTW.
